cardiologist-icon
Feeling of vibration in heart
For the past few weeks , my mother is feeling vibrations in heart  . She says it occurs occasionally . Also she is having leg pain from few days back . Is this condition abnormal ? Currently she is taking medications such as Ozone cynocal lc Osil Ozone ozocal Please help ... Need urgently
3575 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

do one ecg & consult a cardiologist.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Heart sinking feeling
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.